Clotrimazole Pessary Came Out?Ask Your Pharmacist
Intimate HealthArticleHave the exact medicine packaging ready when asking what to do next.

If a clotrimazole vaginal medicine pessary comes out after you use it, speak to a pharmacist. The NHS1 says this means it may not have worked as well.1
Describe the product and what happened
Have the exact packaging or leaflet available. Tell the pharmacist when you used the pessary, what came out and any symptoms you are experiencing.
Try: “I used this clotrimazole pessary and it came out. What should I do next for this exact product?”
Ask the pharmacist to explain the next instructions before deciding to use another dose or reinsert anything yourself.
Keep your own instructions together
The NHS1 advises checking the medicine’s packet or leaflet and asking a pharmacist or doctor if you have problems using it. Follow your prescriber’s directions if it was prescribed.1
Keep the pharmacist’s answer with the product information so you can refer to the agreed plan.
Down There, Decoded includes a See script for appointments. Use it to organize product details and questions for your clinical team. See the book.
This article is for general educational purposes only and is not medical advice. It isn't a substitute for diagnosis or treatment from a qualified healthcare professional who knows your health history. Please don't ignore professional advice or delay getting care because of something you read here. If you think you may be having a medical emergency, call 911 or your local emergency number right away. Girl Playbook does not endorse any specific product, test, or provider.
Girl Playbook sells this book. It provides education and worksheets, not individualized medical care.
Sources
The research behind this article, in the order it’s cited. How we source our articles.
Spotted something out of date? Tell us and we’ll check it.


